JOURNAL BROWSE
Search
Advanced SearchSearch Tips
BOUNDEDNESS OF BEREZIN TRANSFORM ON HERZ SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
BOUNDEDNESS OF BEREZIN TRANSFORM ON HERZ SPACES
Cho, Chu-Hee; Na, Kyun-Guk;
  PDF(new window)
 Abstract
In this paper, we give the condition for the boundedness of the Berezin transforms on Herz spaces with a normal weight on the unit ball of . And we provide the integral estimates concerning pluriharmonic kernel functions. Using this, we finally obtain the growth estimates of the Berezin transforms on such Herz spaces.
 Keywords
Berezin transform;Schatten space;Herz space;
 Language
English
 Cited by
 References
1.
B. R. Choe, Note on the Berezin transform on Herz spaces, RIMS Kyokuroku 1519 (2006), 21-37.

2.
B. R. Choe, H. Koo, and K. Na, Positive Toeplitz operators of Schatten-Herz type, Nagoya Math. J. 185 (2007), 31-62.

3.
M. Loaiza, M. Lopez-Garcia, and S. Perez-Esteva, Herz classes and Toeplitz operators in the disk, Integral Equations Operator Theory 53 (2005), no. 2, 287-296. crossref(new window)

4.
K. Na, Positive Schatten(-Herz) class Toeplitz operators on pluriharmonic Bergman spaces, Integral Equations Operator Theory 64 (2009), no. 3, 409-428. crossref(new window)

5.
W. Rudin, Function Theory in the Unit Ball of $C^n$, Springer Verlag, 1980.